# SDR UIEA2020070901503

- Difficulty date: July 7, 2020
- Submitted: July 9, 2020
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 88,090 hours, 25,083 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Switch
- Condition: Unsecure
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT FWD FUEL PUMP EICAS BLED PRESSURE SWITCH SENSE LINE FOR LT BOOST PUMP, RE-SECURED SWITCH AND LINE.  LT FWD BOOST PUMP AND PRESS LIGHTS OPS CK NORMAL IAW AMM 28-42-01.
